Skip to content
New symptom???
avatar
shannielee74 posted:
I have had people notice recently that the whites of my eyes take on a yellowish color. About a year ago I saw the doctor about this, but he found nothing. Then again, I was diagnosed in December. I have put a call into my rheumy, but have yet to hear back from him. I've had RUQ pain off and on for years and, with the exception of my gall bladder being removed, there has been no reason found for it. Now I am concerned. If anyone has any ideas, I am open to them.
Thanks!
Reply
 
avatar
Lupylisa44 responded:
I think that yellow eyes can indicate some liver problems. You should definitely get it checked out right away!!

Lupylisa
 
avatar
squirmy1963 responded:
I agree with Lisa, sounds like possible liver problems. Some of our meds can cause this. Please make an appt. to see your Rheumy soon. Take care...
 
avatar
shannielee74 responded:
I had the very eventful weekend of passing from pain at work on Sunday. I was taken to the ER and a full work up was done. My entire right side is hurting. Everything came back normal...including the ct scan, liver panel, renal panel, and my sed-rate is normal at the moment. However, I am still dealing with pain. I can't get into my rheumy for a few more days. I don't have a gall bladder. The pain is in front and in back. Any ideas anyone? The ER doc was adamant that it is heartburn. I'm sorry, I've had heartburn before and this is nothing like that. It is so frustrating. I'm struggling to sit at my desk at work and at school. Any thoughts would be appreciated.
Shannielee74 ~~~Life is what happens when your busy making other plans...John Lennon~~~
 
avatar
Lupylisa44 replied to shannielee74's response:
There is heartburn and then there is HEARTBURN caused by esophageal ulcers. I had both and there is a huge difference. The erosion of the esphagus caused pain like I had never know before. I could have easily passed out! Try taking some Gaviscon liquid to see if it helps. That is the only thing that helped me get through the pain of my HEARTBURN (all the others like Maalox, tums etc... do not help at all) Gaviscon is like putting colld water on a hot fire! Have you had an endoscopy? If not, maybe you should look into getting one

Lupylisa
 
avatar
shannielee74 replied to Lupylisa44's response:
I talked to my rheumy the other day. He is really pissed off at the ER doc for not contacting him as soon as I was admitted to the ER. According to the ER doc all my labs were normal. However, he did not take the time to compare them to the last time I had labs done. If he had done so he would have noted what my rheumy told me....that while my liver and renal panels are in the normal range it is a low normal and a cause for some concern. I told my rheumy that the doc was insistent that I have heartburn. I have had severe heartburn in the past and have a hiatal hernia...I know heartburn and this ain't it! As it stands, I am still in a great deal of pain on my right side (similar to a gall bladder attack) and my lower back on the right side (similar to when I had kidney stones years ago). My rheumy said I should not be working until we have this resolved. I'm stubborn (and a single mom) and have still been working my full schedule and attending all of my classes. Needless to say, I am pretty wiped out most of the time.
Anyways, just thought I'd pass on that update.
Shannielee74 ~~~Life is what happens when your busy making other plans...John Lennon~~~
 
avatar
Fesser98Sp replied to shannielee74's response:
Have you started any new meds recently or been taking more pain medication than usual? If you have tell your rheumy, if you haven't already it's really important. Medications can effect your liver function. Get some rest and hope you feel better soon.

Fesser
 
avatar
jessi19661 replied to shannielee74's response:
it could be autoimmune hepatitis, my daughter has it and ruq pain and shoulder pain jaundice she has had it all. find out by liver biopsy.......u can get liver failure, and/or tranplant......let us know how ur doing.....take care, hugs jessi
 
avatar
LitLupy responded:
Unfortunately along with everything else going on, the doctor has asked if i ever had hepatitis, and my answer is no. my enzymes in my liver are so inflated, the doctor says that it is possible to develop hepatitis from the lupus attacking your liver, oh geez what's next. You do not have to have contact with anyone
 
avatar
jessi19661 replied to LitLupy's response:
Yes litl lupy, it is probably AUTOIMMUNE HEPATITIS, FROM LUPUS. That is what I was saying to shannielee. my daughter has it and probably lupus, but one can come before the other. But kidney and liver problems go hand in hand i urge you both to be very adamant and get answers asap. we trusted docs to wait and see........she became sicker becuse of waiting, and has liver damage at 25 she will be on immuran for life, and may still have failure and need transplant or could die. it is chronic and never goes away. also she has horrible boils and acne face arms shoulders back, so extensive the cannot all be cleaned by docs, there are hundreds. she has great liver numbers right now, but has lost 20 pounds again, and on it goes.........hugs girls.


Featuring Experts

Dr. R. Swamy Venuturupalli is a board-certified rheumatologist practicing in Los Angeles. He is Clinical Chief of the Division of Rheumatology at Ce...More

Coping
With Lupus

WebMD's Day2Night will help you develop personal coping strategies for living with lupus – at home,
at work, or with family
and friends.
Visit Lupus Day2Night

Helpful Tips

StressExpert
There is a big connection between stress and lupus. Although it doesn't actually cause lupus, it certainly exacerbates it. An article from ... More
Was this Helpful?
18 of 18 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.